Open Access Library Journal

Vol.3 No.1(2016), Paper ID 68197, 6 pages

DOI:10.4236/oalib.1102184

 

The Mathematical Representation of Turbulent Heat Fluxes Using Reynold’s Decomposition

 

Kazeem O. Rauff

 

Department of Physics, Federal University, Kashere, Nigeria

 

Copyright © 2016 Kazeem O. Rauff et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Rauff, K. (2016) The Mathematical Representation of Turbulent Heat Fluxes Using Reynold’s Decomposition. Open Access Library Journal, 3, 1-6. doi: 10.4236/oalib.1102184.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.